# SDR WX0A2015022072426

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 51,392 hours, 33,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT CEILING PANEL, TUNNEL & THE LOWER TAIL CONE LIGHTS INOPERATIVE. REPLACED BATTERIES IN RT LAVATORY CEILING, FWD POWER SUPPLY.  AFT DROP CEILING & TUNNEL LIGHTS OPERATIONS CHECKED GOOD.  RELAMPED LOWER BULB, OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
